rings whose prime radicals are completely prime
Commun. Korean Math. Soc. 2005 Vol. 20, No. 3, 457-466
Printed September 1, 2005
Kwang-Ho Kang, Byung-Ok Kim, Sang-Jig Nam, Su-Ho Sohn
Busan Science Academy, Busan Science Academy, Busan National University High School, Busan Gukje High School
Abstract : We study in this note rings whose prime radicals are completely prime. We obtain equivalent conditions to the complete 2-primal-ness and observe properties of completely 2-primal rings, finding examples and counterexamples to the situations that occur naturally in the process.
Keywords : prime radical, completely 2-primal ring, 2-primal ring
MSC numbers : 16D25, 16N40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd